Oscillations in optimal growth models
Alfredo Medio ()
Journal of Economic Behavior & Organization, 1987, vol. 8, issue 3, 413-427
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Journal Article: Oscillations in optimal growth models (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:8:y:1987:i:3:p:413-427
Access Statistics for this article
Journal of Economic Behavior & Organization is currently edited by Neilson, William Stuart
More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().